Alert archive / Kentucky / Tornado Warnings in 2010
Tornado Warning 6, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Apr 5, 2010, 8:53 PM EDT for Rowan County, Kentucky. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2010, 8:53 PM EDT (00:53 UTC)
- Expired
- Apr 5, 2010, 9:12 PM EDT
- In force
- 19 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
County Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
623
WFUS53 KJKL 060053
TORJKL
KYC205-060130-
/O.NEW.KJKL.TO.W.0006.100406T0053Z-100406T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
853 PM EDT MON APR 5 2010
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 930 PM EDT
* AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR PLUMMERS LANDING...OR 9 MILES NORTHWEST OF
MOREHEAD...AND MOVING EAST AT 40 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
TRIPLETT AND GATES AROUND 900 PM EDT.
HALDEMAN AROUND 905 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT TORNADOS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3836 8337 3834 8336 3832 8333 3825 8330
3822 8330 3820 8357 3822 8357 3828 8351
3833 8350 3835 8350 3836 8347 3838 8346
3841 8343
TIME...MOT...LOC 0053Z 275DEG 33KT 3830 8346
$$
GREIF2 follow-up statements
257
WWUS53 KJKL 060101
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
901 PM EDT MON APR 5 2010
KYC205-060130-
/O.CON.KJKL.TO.W.0006.000000T0000Z-100406T0130Z/
ROWAN KY-
901 PM EDT MON APR 5 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN ROWAN COUNTY
UNTIL 930 PM EDT...
AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR TRIPLETT...OR 7 MILES NORTHEAST OF MOREHEAD...
MOVING EAST AT 40 MPH. ALSO HAIL UP TO GOLFBALL SIZE WILL BE
POSSIBLE FROM THIS STORM.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHERN ROWAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3836 8337 3834 8336 3832 8333 3825 8330
3822 8330 3820 8357 3822 8357 3828 8351
3833 8350 3835 8350 3836 8347 3838 8346
3841 8343
TIME...MOT...LOC 0101Z 275DEG 33KT 3827 8334
$$
GREIF201
WWUS53 KJKL 060112
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
912 PM EDT MON APR 5 2010
KYC205-060119-
/O.CAN.KJKL.TO.W.0006.000000T0000Z-100406T0130Z/
ROWAN KY-
912 PM EDT MON APR 5 2010
...THE TORNADO WARNING FOR NORTHERN ROWAN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3836 8337 3834 8336 3832 8333 3825 8330
3822 8330 3820 8357 3822 8357 3828 8351
3833 8350 3835 8350 3836 8347 3838 8346
3841 8343
TIME...MOT...LOC 0109Z 275DEG 33KT 3826 8325
$$
GREIFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Apr 5, 2:52 PM EDT, 6 hours 1 minute earlier.
Area forecast discussion, Apr 5, 2:52 PM EDT, 6 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 252 PM EDT MON APR 5 2010 .SHORT TERM.../TONIGHT THROUGH TUESDAY/...UPDATED WEAK SFC FRONTAL BOUNDARY IS STRETCHED ACROSS THE AREA THIS AFTERNOON WITH LITTLE TO DISTINGUISH IT OTHER THAN A DEW POINT GRADIENT. WE HAVE REACHED OUR CONVECTIVE TEMPERATURE AND AN ENHANCED CU FIELD IS IN PLACE ALONG AND JUST SOUTH OF THIS BOUNDARY. HOWEVER...THERE IS A SLIGHT INCREASE IN MID LEVEL TEMPS THAT HAS INHIBITED CONVECTION THUS FAR. THIS SHOULD CHANGE WITH APPROACH OF WEAK SHORT WAVE ENERGY. NOT SURE HOW WIDESPREAD CONVECTION WILL BE ATTM...BUT THINKING IS THAT WE CAN EXPECT AT LEAST SOME ISOLD TO AT TIMES SCATTERED CONVECTION THROUGH THE LATE AFTERNOON HOURS. ONE OR TWO STORMS COULD BECOME STRONG SHOULD CONDITIONS BE JUST RIGHT. OTHERWISE...SFC BOUNDARY CONTINUES TO LIFT TO THE NORTHEAST AS SHORT WAVE EXITS THE AREA LATER THIS EVENING. THEREAFTER...BROAD UPPER LEVEL RIDGING AND SFC HIGH PRESSURE OVER THE ATLANTIC COAST WILL PROVIDE FAIR WEATHER FOR THE REMAINDER OF THE SHORT TERM. HOWEVER... A TIGHTENING SFC GRADIENT AHEAD OF AN APPROACHING STORM SYSTEM WILL BE THE CATALYST FOR NEAR BREEZY CONDITIONS...AND FAIRLY STRONG WIND GUSTS ON TUESDAY. FOR TEMPS...ONLY HAD A RIDGE VALLEY SPLIT FOR OUR MOST SHELTERED EASTERN VALLEYS TONIGHT AS A SOUTHERLY GRADIENT WIND SHOULD HELP KEEP THE BOUNDARY LAYER FAIRLY WELL MIXED OVERNIGHT. BOTTOM LINE THERE WERE LITTLE IF ANY CHANGES TO INHERITED TEMPS. .LONG TERM.../TUESDAY NIGHT THROUGH MONDAY/...UPDATED THE MODELS ARE IN GOOD GENERAL AGREEMENT WITH AN UPPER LOW OVER THE CENTRAL PLAINS AND A TROUGH EXTENDING SOUTH INTO WEST TEXAS. THIS IS OUR NEXT BIG WEATHER MAKER AS THE TROUGH MOVES TO THE EAST AND A COLD FRONT MOVES ACROSS EASTERN KENTUCKY ON THURSDAY. DECIDED TO SPEED THE SYSTEM UP A LITTLE AS THE FORECAST WAS A LITTLE BEHIND THE MEAN SOLUTION. THE SREF AND GEM WERE THE FASTEST MODELS AND ARE ACTUALLY A LITTLE QUICKER THAN WHAT IS REFLECTED IN THE GRIDS. SINCE THIS SYSTEM IN MOVING THROUGH THE AREA SO FAST...HYDROLOGICAL ISSUES ARE NOT A CONCERN. THE TROUGH WILL MOVE QUICKLY THROUGH THE AREA AND BRING SOME NORTHWESTERLY UPPER FLOW. THERE WILL BE SOME WRAP AROUND BEHIND THE FRONT AND A COUPLE OF SHORT WAVES WILL RESULT IN SHOWERS LINGERING THROUGH FRIDAY. THE REST OF THE PERIOD IS DRY AS HIGH PRESSURE SETS IN. THE MODELS REALLY DIVERGE AT THE END OF THE PERIOD...BUT IT IS OVER THE WEST COAST AND DOES NOT AFFECT THE FORECAST OVER EASTERN KENTUCKY. USED A BLEND OF THE MOS AND MODEL OUTPUT FOR THE TEMPERATURE FORECAST. IN GENERAL...MOS IS NOT TOO BAD...JUST NEEDED A FEW TWEAKS. && .AVIATION.../18Z TO 18Z/ WE HAVE REACHED OUR CONVECTIVE TEMPERATURE AND A DECENT CU FIELD HAS DEVELOPED. INGREDIENTS ARE IN PLACE FOR SOME SCATTERED SHOWERS AND POSSIBLY THUNDERSTORMS...MOISTURE AND AMPLE SUNLIGHT FOR SFC BASED INSTABILITY. BUT WITH WEAK SFC FRONTAL BOUNDARY LIFTING TO OUR NORTH AND EAST...OTHER THAN DIFFERENTIAL HEATING...WE LACK ANY TRIGGERS FOR CONVECTION. SHORT WAVE ENERGY...UPPER LEVEL DISTURBANCE TO OUR WEST MAY BE STRONG ENOUGH TO INITIATE CONVECTION ACROSS PORTIONS OF THE AREA THIS AFTERNOON. INCLUDED MENTION OF SHOWER ACTIVITY IN THE TAFS WITH VCSH REMARK...AND INCLUDED A CB GROUP FOR ANY THUNDERSTORM POTENTIAL. FOR NOW IT/S A WAITING GAME. SKIES CLEAR OUT RATHER QUICKLY THIS EVENING AND REMAINDER OF THE FORECAST IS SOMEWHAT UNEVENTFUL. EXCEPTION WILL BE A 10 TO 15KT SOUTHERLY GRADIENT WIND THAT WILL DEVELOP BY TOMORROW MORNING...WITH GUSTY WINDS ACCOMPANYING IT THROUGH THE AFTERNOON. && .FIRE WEATHER.../TUESDAY/ PRESSURE GRADIENT WILL BE TIGHTENING ACROSS THE AREA DURING THE DAY ON TUESDAY BETWEEN THE PLAINS LOW PRESSURE SYSTEM AND HIGH PRESSURE CENTERED OFF OF THE SOUTHEASTERN CONUS. SUSTAINED WINDS OF AROUND 15 MPH ARE EXPECTED DURING THE DAY...WITH GUSTS IN BETWEEN 30 AND 35 MPH. THERE IS SUFFICIENT DRY AIR ALOFT TO MIX DOWN IN THE AFTERNOON... YIELDING MINIMUM RELATIVE HUMIDITIES BETWEEN 20 AND 25 PERCENT FOR MOST LOCATIONS. RIGHT NOW...THE PRESSURE GRADIENT LOOKS MARGINAL FOR THE SUSTAINED WINDS OF 15 MPH...HOWEVER GIVEN THE BEEFY WIND PROFILE...BETWEEN 20 AND 35 KTS...FROM 1000-850 MB...THIS WILL MAKE UP FOR THE GRADIENT. AS SUCH...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY AFTERNOON AND EVENING. && .JKL WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR KYZ044-050>052-058>060-068-069-079-080-083>088-104- 106>120. && SHORT TERM...RAY LONG TERM...JJ AVIATION...RAY
Hazardous weather outlook, Apr 5, 2:27 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 227 PM EDT MON APR 5 2010 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-062130- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 227 PM EDT MON APR 5 2010 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON THROUGH THIS EVENING. IF ANY STORMS DEVELOP...ONE OR TWO MAY PRODUCE WIND GUSTS BETWEEN 35 AND 45 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL BRING AN ENHANCED THREAT FOR WILDFIRES ON TUESDAY AND TUESDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JP/JJ
In the hours before
Special weather statement, Apr 5, 6:53 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 653 PM EDT MON APR 5 2010 KYZ044-052330- FLEMING- 653 PM EDT MON APR 5 2010 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 730 PM EDT MONDAY EVENING... NORTHERN FLEMING. AT 652 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF FAIRVIEW...OR 15 MILES NORTHEAST OF CYNTHIANA...MOVING EAST AT 35 MPH. THE WORST OF THIS STORM WILL BRUSH PAST JUST TO THE NORTH OF THE FLEMING COUNTY BORDER. HOWEVER...JUST A GLANCING BLOW MAY BE ENOUGH FOR GUSTY WINDS AND SMALL HAIL. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...COWAN AROUND 700 PM EDT...NEPTON AROUND 705 PM EDT...FLEMINGSBURG AROUND 715 PM EDT...DALESBURG AROUND 720 PM EDT...AND MOUNT CARMEL AROUND 725 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Apr 5, 7:34 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 734 PM EDT MON APR 5 2010 KYZ052-104-106-107-060000- ROWAN-ELLIOTT-JOHNSON-MORGAN- 734 PM EDT MON APR 5 2010 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 800 PM EDT MONDAY EVENING... SOUTH CENTRAL ROWAN... ELLIOTT... NORTHEASTERN MORGAN AND EXTREME NORTHWESTERN JOHNSON. AT 735 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WRIGLEY...OR 6 MILES NORTH OF WEST LIBERTY...MOVING EAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...LITTLE SANDY AROUND 740 PM EDT...CROCKETT AROUND 745 PM EDT...SANDY HOOK AROUND 750 PM EDT...ISONVILLE AROUND 755 PM EDT...AND CULVER AROUND 800 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Local storm report, Apr 5, 7:59 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
759 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL FLEMINGSBURG 38.42N 83.74W
04/05/2010 E1.00 INCH FLEMING KY TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN FLEMINGSBURG
&&
GREIFLocal storm report, Apr 5, 8:06 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
806 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL FLEMINGSBURG 38.42N 83.74W
04/05/2010 E1.75 INCH FLEMING KY BROADCAST MEDIA
GOLFBALL SIZE HAIL REPORTED BY BROADCAST MEDIA IN
FLEMINGSBURG.
&&
GREIFLocal storm report, Apr 5, 8:46 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
846 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL EWING 38.43N 83.86W
04/05/2010 E0.88 INCH FLEMING KY PUBLIC
&&
ARLocal storm report, Apr 5, 8:53 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
853 PM EDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL EWING 38.43N 83.86W
04/05/2010 E1.75 INCH FLEMING KY TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN EWING BETWEEN 835 AND 840
PM.
&&
ARThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:08 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 52 min |
| Apr 5, 8:16 PM EDT | Tornado Warning | JKL | Fleming | 44 min |
| Apr 5, 8:36 PM EDT | Areal Flood Advisory | JKL | Fleming | 2 hr |
| Apr 5, 8:44 PM EDT | Severe Thunderstorm Warning | JKL | Rowan | 31 min |
| Apr 5, 9:06 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 24 min |
| Apr 6, 3:43 AM EDT | Red Flag Warning | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 17 hr |
| Apr 6, 6:26 PM EDT | Fire Weather Watch | JKL | Floyd, Johnson, Knott, Letcher, Martin, Pike | 8 hr |
Nearby
Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.